MAUDE Adverse Event Report: AXOGEN CORPORATION AXOGUARD HA+ NERVE PROTECTOR; NERVE CUFF

AXOGEN CORPORATION AXOGUARD HA+ NERVE PROTECTOR; NERVE CUFF
Lot Number LB1598377
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Inflammation (1932); Pain (1994); Skin Inflammation/ Irritation (4545)
Date of Event 11/25/2025
Type of Reportable Event Serious Injury
Event or Problem Description
This is an initial, serious, spontaneous report regarding a male patient (age unknown) who underwent a cubital tunnel revision in which axoguard ha+ nerve protector was implanted and subsequently experienced incision site inflammation and implant site pain requiring explant.On (b)(6) 2025, the patient underwent a cubital tunnel revision procedure during which axoguard ha+ nerve protector was implanted.Following implantation, the patient developed localized redness, irritation, and pain at the surgical site.The condition was monitored for a period of time; however, due to persistence of symptoms, the ha+ device was explaned on (b)(6) 2025.
 
Additional Manufacturer Narrative
The device utilization report was pulled on 08-june-2026.A total of (b)(6) devices reported to be implanted.The recall report was pulled 15-june- 2026.45 devices were invoiced and sold.There were no other reported complaints for this lot.A review of the device lot history record indicated the device was manufactured to specifications.No nonconformances were identified in devices released for distribution.The lot produced 50 devices.According to the device lot history record, all devices released for distribution met the final inspection specification requirements and sterilization requirements.The reported inflammatory symptoms occurred following implantation and led to a subsequent explant; however, insufficient clinical detail is available to determine the underlying cause.Potential contributing factors, including surgical technique, wound healing conditions, and patient-specific factors, cannot be assessed or ruled out.

Brand Name
AXOGUARD HA+ NERVE PROTECTOR
Common Device Name
NERVE CUFF
Manufacturer (Section D)
AXOGEN CORPORATION
111 w oak ave
suite 500
tampa FL 33602
Manufacturer (Section G)
EVERGEN
1425 innovation place
west lafayette IN 47906
Manufacturer Contact
rachel thomas
111 w oak ave
suite 500
tampa, FL 33602
MDR Report Key25666978
Report Number3017860045-2026-00010
Device Sequence Number5764635
Product Code JXI
UDI-Device Identifier10850828007135
UDI-Public(01)10850828007135(17)260630(30)1(10)LB1598377
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Lot NumberLB1598377
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2026
Initial Report FDA Received Date06/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale